# SDR CA010503017

- Difficulty date: April 18, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 32,875 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB3151A1
- Condition: Failed
- Location: Main Rotor Gb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INPUT BEARING FAILED DURING THE INITIAL RUN IN PROCEDURE. INVESTIGATION SHOWED THAT BEARING PUSHER TOOL WAS IMPROPERLY USED CAUSING DEFORMATION OF BEARING CAGE AT OVERHAUL. TOOL WAS REMOVED FROM SHOP TO PREVENT POSSIBLE REOCCURRENCE.
